RESEARCH ON SIMPLY SUPPORTED BEAMS WITH EQUAL SPAN ON HIGH SPEED RAILWAYS

TIAN Jie, XU Ke-bin

Journal of Railway Engineering Society ›› 2001, Vol. 18 ›› Issue (3) : 51-55.

PDF(185 KB)
PDF(185 KB)
Journal of Railway Engineering Society ›› 2001, Vol. 18 ›› Issue (3) : 51-55.

RESEARCH ON SIMPLY SUPPORTED BEAMS WITH EQUAL SPAN ON HIGH SPEED RAILWAYS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2001, 18(3): 51-55

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(185 KB)

Accesses

Citation

Detail

Sections
Recommended

/